For some time, my wife's blood pressure and blood sugar are not coming under control, despite treatment. She is having watering from eyes, is easily exhausted, and she has occipital headaches.
She needs more treatment. The thing about blood pressure is that there are enough agents to use to bring the blood pressure down. However, sometimes the side effects of the blood pressure medications can also cause side effects that also include fatigue. The blood sugars remaining high is also a problem. They should not be left to remain high as additional treatments are available for this. Please let your wife's physician know you want the medical problems treated appropriately.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.